I took Plan B 2 days before expected ovulation day. My cycle is 25 days and after Plan B I got my period 2 days before, on cd23. It was consistent with my other periods. Lasted 4 days and was dark red mucous blood. The only difference with my cycle was that I had stronger cramping than usual and stronger PMS. The symptoms went away after periods came. When do I expect my next period? I have also added weight and feel bloated nowadays. Is it possible I am pregnant or is it just my hormones trying to return to normal? I feel normal though.
It's possible you are pregnant, because you were very close to your ovulation, to rely on Plan B. It may not work if it's not in time to stop your ovulation.
In that situation I always recommend the other emergency pill called Ella (Ulipristal Acetate). It's proven to work in more ways than Plan B.
Some think Plan B works in other ways, but the Manufacturer does not claim that. They say it's possible, but don't say it does, as it has not been proven.
The bleeding you had after taking Plan B, is common when taking the Drug. It's impossible to say when your period will come. It's just a case of waiting.
It's not impossible to bleed & still be pregnant, but it sounds unlikely, given the strong cramping & amount of bleeding you had. Again, unfortunately, it's a case of waiting to see.
The other symptoms you're getting are also common after taking Plan B.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Aug 2017 • 1 answer
Updated 24 Jun 2018 • 2 answers
Updated 23 Aug 2018 • 1 answer
Updated 29 Nov 2018 • 2 answers
Updated 21 Feb 2019 • 1 answer